Asymptotic normality of the maximum likelihood estimate in the independent not identically distributed case

Philippou, A. N., Roussas, G. G. . Annals of the Institute of Statistical Mathematics 1975. 27 (1) :45-55

Locate this article in:

Bibtex

@article{CIS-14627,
  Author = {Philippou, A. N. and Roussas, G. G.},
  Title = {Asymptotic normality of the maximum likelihood estimate in the independent not identically distributed case},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {27},
  Number = {1},
  Year = {1975},
  Pages = {45--55},
  Keywords = {}
}

Similar articles